Today is the 3rd day of my period and I normally use tampons but change them at most every 6 hours normally 4 or 5. Anyway, today I have felt dizzy and tired and had diarrhea. I have no fever and I also didn't sleep well last night, and I have been on antibiotics for the last 5 days for a respiratory infection. I took out the tampon and I am using a pad but I don't know if I should go to the hospital or just wait and see how I feel tomorrow.
Toxic Shock Syndrome is EXTREMELY dangerous. You can go from dizziness and nausea to death in a matter of hours. Definately stay on a pad for this period and if you feel any worse go to the ER asap! Especially if you start getting a temperature. However, I will tell you that TSS is caused by a bacteria going haywire and causing a immune reaction. If you've been on antibiotics the past few days, you're less likely to have the bacteria living in your vaginal area because antibiotics tend to kill many more bacteria than the ones they are targeting.. which is why many women get yeast infections after taking them. The good bacteria is gone leaving space for the yeast to grow. That's besides the point. Anyway I honestly think you will be ok because the dizziness and fatigue is more likely to be caused by the infection you already have. But like I said, TSS is something you don't play around with. Go with your gut, if you think something is off and you're feeling worse within the next couple hours see the drs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.